ResearchBib Share Your Research, Maximize Your Social Impacts
Sign for Notice Everyday Sign up >> Login

Invariance of Fréchet frames under perturbation

Journal: Sahand Communications in Mathematical Analysis (Vol.1, No. 1)

Publication Date:

Authors : ;

Page : 41-45

Keywords : Frame; Banach frame; Fr'echet frames; Fr'echet spaces; Perturbation; F-bounded.;

Source : Download Find it from : Google Scholarexternal


Motivating the perturbations of frames in Hilbert and Banach spaces, in this paper we introduce the invariance of Fr'echet frames under perturbation. Also we show that for any Fr'echet spaces, there is a Fr'echet frame and any element in these spaces has a series expansion.

Last modified: 2015-08-17 13:17:30